A computable ℵ 0 -categorical structure whose theory computes true arithmetic

Journal of Symbolic Logic 75 (2):728-740 (2010)

Abstract

We construct a computable ℵ0-categorical structure whose first order theory is computably equivalent to the true first order theory of arithmetic

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,766

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2010-09-12

Downloads
25 (#460,880)

6 months
1 (#386,989)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Computable Models of Theories with Few Models.Bakhadyr Khoussainov, Andre Nies & Richard A. Shore - 1997 - Notre Dame Journal of Formal Logic 38 (2):165-178.
Recursively Presentable Prime Models.Leo Harrington - 1974 - Journal of Symbolic Logic 39 (2):305-309.
Theories with Recursive Models.Manuel Lerman & James H. Schmerl - 1979 - Journal of Symbolic Logic 44 (1):59-76.
Foundations of Recursive Model Theory.Terrence S. Millar - 1978 - Annals of Mathematical Logic 13 (1):45.
Vaught's Theorem Recursively Revisited.Terrence Millar - 1981 - Journal of Symbolic Logic 46 (2):397-411.

Add more references

Citations of this work

No citations found.

Add more citations